Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and weight gain

Posted by Racer on July 13, 1999, at 23:43:33

In reply to Effexor and weight gain, posted by Laurie on July 13, 1999, at 21:27:19

Weight gain is a common side effect of many anti-depressants, but Effexor is usually a stimulating drug, which doesn't put on weight. I've gained huge amounts on all the other drugs, but on Effexor I've lost weight. Not always a good thing.

Is it possible that your sister has been masking an eating disorder all this time? I know that my anorexia comes back when I'm depressed, and that getting over the depression always means gaining weight, even without the drugs. If she's been suffering from something like that, it could be that she's finally eating more normally, and putting it on for other reasons. That's just one thought though.

Most drugs interact differently with every patient, though, so it may just be that she metabolizes Effexor in a way that's not common. In that case, maybe one of the other drugs would work without this side effect. Good luck to her, and I'll be interested in seeing what other people here have to say about this.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:8681